# SDR SWIA201126302

- Difficulty date: May 16, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 16,425 hours, 10,106 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL COMING FROM GALLEY HEATING SYSTEM.  (FLT 1154)  REPLACED GALLEY HEATER UNIT.
